# SDR CALA2025052604945

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 79,938 hours, 34,789 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: C90ST0003
- Part serial: 6044
- Condition: Faulted
- Location: Hyd System
- Part time: 8,984 hours, 4,664 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS GREEN HYDRAULIC LEVEL DROPPED QUICKLY IN FLIGHT. WHEN RETURNING TO GROUND AND PUTTING A LOAD ON SYSTEM GREEN HYDRAULIC FLUID LEVEL WENT BACK UP TO SATISFACTORY. HYDRAULIC PRESSURE REMAINED CONSTANT.   PERFORM DETAILED WALK AROUND DID NOT FIND ANY LEAKS. LIKELY AN INDICATION ISSUE. NEED TO CHANGE HYDRAULIC QUANTITY INDICATOR AS PRECAUTIONARY.  THE FLUID LEVEL INDICATED WAS NOT LOW ENOUGH TO TRIGGER THE LOW LEVEL SWITCH AND WAS IN OPERATIONAL RANGE OF THE QUANTITY INDICATOR.  REMOVED AND REPLACED GREEN RESERVOIR QUANTITY INDICATOR IAW AMM 29-11-41-400-002-A. PERFORMED THE LOW LEVEL WARNING TEST IAW AMM 29-31-00-710-001-A. LEAK CHECK GOOD.   PERFORMED 5 MINUTE ENGINE RUN WITH ENGINE PUMP ON AND FLIGHT CONTROLS MOVING. NO FAULTS NOTED. ALSO VERIFIED CORRECT ACCUMULATOR PRESSURE. AC OK FOR SERVICE.
